JournalsrlmVol. 21, No. 4pp. 349–358

Variational methods for singular Liouville equations

  • Andrea Malchiodi

    Scuola Normale Superiore, Pisa, Italy
Variational methods for singular Liouville equations cover
Download PDF

Abstract

In this note we consider a singular Liouville equation on compact surfaces, arising from the study of Chern-Simons vortices. Using improved versions of the Moser-Trudinger inequality and a min-max scheme, we prove existence of solutions in cases with lack of coercivity. Full details and further references can be found in the forthcoming paper [17].

Cite this article

Andrea Malchiodi, Variational methods for singular Liouville equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 21 (2010), no. 4, pp. 349–358

DOI 10.4171/RLM/577